# SDR CA970219009

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: D6LN3200
- Condition: Failure
- Location: Distributor Gear
- Component: Bendix
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAJOR FAILURE OF THE DISTRIBUTOR GEAR. MAGNETO HOUSING WAY OUT OF SPECIFICATIONS. THIS IS A 2000 SERIES MAGNETO THAT HAS BEEN RE-IDENTIFIED AS A 3000 SERIES BY OBLITERATING AND RESTAMPING THE NAME PLATE. THE ENGINE WAS RECENTLY OVERHAULED.
